# SDR MTNA20250721001

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 41,285 hours, 41,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ATRA5357XX030013
- Part serial: 375
- Condition: Cracked
- Location: Zone 100
- Part time: 41,285 hours, 41,699 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF NDT TASK ATR-A-53-57-XX-03001-350A-A, FOUND SUBSURFACE CRACK IN HOLE #8 AS IDENTIFIED IN FIGURE ICN-ATR-A-535700-A-FB429-06PSI-A-001-1 (SHEET 1), THIS IS AT STATION 12791/FR27 ON THE LH SIDE
CRACK EXTENDS AFT FROM THE CENTER OF THE HOLE APPROXIMATELY .5 INCHES AS IDENTIFIED BY THE EDDY CURRENT INSPECTION THE LEFT FRAME 27, BOLT AT HOLE 8 IS TEMPORARILY REINSTALLED UNTIL WE HAVE A RESOLUTION.
